# SDR SWAA2015050639334

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 32,160 hours, 15,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT SIGN FELL OFF.  R & R SIGN IAW AMM.
